# SDR DALA2023121110135

- Difficulty date: December 11, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 51,741 hours, 37,034 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR BEAM AND BEAM-WEB ATTACHED TO LH FRAME Y=674, X=57 AT PASSENGER CABIN. SUMMARY OF NRC 228: FLOOR BEAM WAS REPLACED PER B-717-200 SRM 51-41-02-0G AND 51-41-05-0G. BEAM-WEB ATTACHED TO LH FRAME Y=674, X=57 AT PASSENGER CABIN WAS REPAIRED PER ER/A 613385-14 REV ORIG, SECTION I AND PRI 613385 REV 0, REV 1. (LP #0104605)
